International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 57-68

The general chain transform and self-reciprocal functions

Cyril Nasim

Department of Mathematics and Statistics, The University of Calgary, Calgary T2N IN4, Alberta, Canada

Received 11 December 1984

Copyright © 1985 Cyril Nasim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A theory of a generalized form of the chain transforms of order n is developed, and various properties of these are established including the Parseval relation. Most known cases of the standard theory are derived as special cases. Also a theory of self-reciprocal functions is given, based on these general chain transforms; and relations among various classes of self-reciprocal functions are established.